# SDR IPXA2022071584207

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 27,288 hours, 9,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING OPS CHECK OF INTERIOR EMERGENCY LIGHTS FOUND THAT ALL EMERGENCY LIGHTS FADE OFF AFTER APPROX 3 SECONDSR & R EMERGENCY LIGHTS BATTERY ASSY PER AMM 33 51 07 OPS CHECK GOOD IPC 33 51 07 32 020J
